Trace minimization principles for positive semi-definite pencils

Xin Liang School of Mathematical Science, Peking University Ren-Cang Li Department of Mathematics, University of Texas at Arlington Zhaojun Bai Department of Computer Science and Department of Mathematics, University of California, Davis

TBD mathscidoc:2204.43017

Linear Algebra Appl., 438, (7), 3085-3106, 2013.4
No abstract uploaded!
Hermitian matrix pencil, positive semi-definite, trace minimization, eigenvalue, eigenvector
[ Download ] [ 2022-04-24 21:55:34 uploaded by jinsanliang ] [ 346 downloads ] [ 0 comments ]
  • doi:10.1016/j.laa.2012.12.003
@inproceedings{xin2013trace,
  title={Trace minimization principles for positive semi-definite pencils},
  author={Xin Liang, Ren-Cang Li, and Zhaojun Bai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424215534723443115},
  booktitle={Linear Algebra Appl.},
  volume={438},
  number={7},
  pages={3085-3106},
  year={2013},
}
Xin Liang, Ren-Cang Li, and Zhaojun Bai. Trace minimization principles for positive semi-definite pencils. 2013. Vol. 438. In Linear Algebra Appl.. pp.3085-3106. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424215534723443115.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved